# SDR SWAA2021091004683

- Difficulty date: August 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED AT BS 294.5 AT LEVEL STR 9R FWD GALLEY DOOR AREA ; 2021-368691 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [02] REPLACED STUB FRAME LOC. BS 294.5 AT LEVEL STR 9R FWD GALLEY DOOR IAW B737-700 SRM 51-40-02 AND DRAWING # 141A8370 REV. D.; [03] CERTIFIED RII WORK PERFORMED.
